A Family of New q-Extensions of the Humbert Functions

  • H. M. Srivastava
  • Ayman Shehata
Keywords: Quantum (or q-) calculus, Humbert’s function, q-Humbert functions, Generating functions, Recurrence and differential recurrence relations, Explicit representations

Abstract

By using the generating-function method as a starting point, the authors construct
several (presumably new) basic (or q-) extensions of the Humbert function. Various potentially
useful properties of these q-Humbert functions including (for example) explicit representations,
recurrence relations and differential recurrence relations are derived by applying the defining generating
functions.

Published
2018-04-12
How to Cite
Srivastava, H., & Shehata, A. (2018). A Family of New q-Extensions of the Humbert Functions. European Journal of Mathematical Sciences, 4(1), 13-26. Retrieved from http://ejmathsci.org/index.php/ejmathsci/article/view/238
Section
Articles